# SDR FDEA201007092456

- Difficulty date: July 9, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 46,215 hours, 19,152 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZ25005251NG
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CARGO COMPARTMENT FLOORBOARD NR 251 NG CORNER IS CRACKED FROM FRAME 57.1 - FRAME 58; LBL 58.  FABRICATED NEW MAIN CARGO FLOORBOARD 251 NG IAW DWG SRZ 25-005, REV "H".
